Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


The tremors side effect
Dec 17, 2005

Hi Don, In the long list of side effects that are indicated on the leaflet that is enclosed in the box of FUZEON I see one that I probably suffer from: Tremors. However, what is this exactly? What I experienced almost one month after I started injecting FUZEON (now 2 1/2 years ago)is a neurological condition that consists not only of neuropathy, but also of spasms in the muscles in my calves that are uncontrollable and further something that is generally known as "Restless legs". Because I take so many other medicines I truly cannot say whether FUZERON is to blame or not, but could you tell me if my complaint is, what you might call, normal? The fact is that I often have problems in being able to sleep because my legs drive me absolutely crazy! If you know what this is, do you have any suggestions as what I can do to alleviate this problem? Thanks very much Don and hope to hear from you!

Robert (Holland)

Response from Mr. Kurtyka

Hi Robert,

I suspect that the discomfort, restlessness and spasms in your legs are not cause by Fuzeon, but it's really very difficult to prove unless you stop using the drug do see if it resolves or gets better, which is usually not something you should do (unless your healthcare provider recommends it and monitors you closely).

In reviewing the list of side effects included on the Fuzeon product information sheet, pain in the limbs occurred in 2.9-3.4% of patients in the initial studies of Fuzeon along with myalgia in 2.7-3.2% and peripheral neuropathy in at least one patient. You also describe symptoms of restless leg syndrome (RLS). It might be very difficult to ever determine the exact cause of these symptoms, but I'd focus on making things as normal and comfortable as possible so you can keep on your antiretroviral therapy and enjoy a pain-free life!

My suggestions: talk with your healthcare provider about pain management, neurology and/or restless leg syndrome specialists to see if they can offer some professional advice to improve or eliminate your symptoms. You might want to check out RLS sites on the internet for additional ideas. One site that I found helpful is listed below:

Nat'l Institute of Neurological Disorders and Stroke

Best of luck to you!



Previous
if symptoms of aids appear and tests say negative...
Next
New Needles?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement